Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



On Fourier coefficients of a continuous periodic function of bounded entropy norm

Author: Romuald Dąbrowski
Journal: Bull. Amer. Math. Soc. 18 (1988), 49-51
MSC (1985): Primary 42A20, 46E15
MathSciNet review: 919659
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. R. Coifman, A real variable characterization of Hp, Studia Math. 51 (1974), 269-274. MR 358318
  • 2. R. Dabrowski, Probability measure representation of norms associated with the notion of entropy, Proc. Amer. Math. Soc. 90 (1984), 263-268. MR 727246
  • 3. P. Duren, Theory of Hp spaces, Academic Press, New York, 1970. MR 268655
  • 4. P. Koosis, Introduction to Hp spaces, London Math. Soc. Lecture Note Series 40, Cambridge Univ. Press, Cambridge and New York, 1980. MR 565451
  • 5. B. Korenblum, On a class of Banach spaces associated with the notion of entropy, Trans. Amer. Math. Soc. 290 (1985), 527-553. MR 792810
  • 6. B. Korenblum, A generalization of two classical convergence tests for Fourier series and some new Banach spaces of functions, Bull. Amer. Math. Soc. (N.S.) 9 (1983), 215-218. MR 707960
  • 7. K. Yosida, Functional analysis, Grundlehren Math. Wiss. Band 123, Springer-Verlag, Berlin and New York, 1974, pp. 130-136. MR 350358

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 42A20, 46E15

Retrieve articles in all journals with MSC (1985): 42A20, 46E15

Additional Information


American Mathematical Society